Flash Flood, Winona
- When
- August 22, 4:45 PM CST to 5:15 PM CST
- Where
- Winona County, 0.5 mi E of Lewiston
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 43.980, -91.870
Water was over some roads in Winona County.
A cold front tracked across southeast Minnesota in the early evening hours of August 22, which sparked thunderstorms producing heavy rainfall. Due to saturated soils, heavy rainfall rates of an inch per hour caused flooding over some roadways in Winona county.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ARX wrote it up.
A cold front tracked across southeast Minnesota in the early evening hours of August 22, which sparked thunderstorms producing heavy rainfall. Due to saturated soils, heavy rainfall rates of an inch per hour caused flooding over some roadways in Winona county.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before the first event at Aug 22, 1:51 PM CST, 2 hours 54 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
251 PM CDT WED AUG 22 2007
SHORT TERM...TONIGHT THROUGH SATURDAY
MAIN FORECAST CONCERNS ARE POTENTIAL FOR HEAVY RAINFALL TONIGHT INTO
THURSDAY.
LATEST WATER VAPOR SATELLITE IMAGERY INDICATING VIGOROUS UPPER
LEVEL CLOSED LOW OVER NORTHERN MANITOBA CANADA. THIS IS ALLOWING
FOR WEST TO EAST ZONAL FLOW ACROSS THE NORTHERN TIER STATES. LATEST
18Z SURFACE ANALYSIS INDICATING A SURFACE FRONT EXTENDING FROM
NORTHEAST WISCONSIN INTO SOUTHEASTERN NEBRASKA. LATEST MOSAIC RADAR
INDICATING SHOWERS AND THUNDERSTORMS ALONG AND NORTH OF FRONT FROM
NORTHEAST IOWA INTO CENTRAL NEBRASKA. THIS IS IN RESPONSE TO AN
UPPER LEVEL SHORTWAVE TROUGH OVER EASTERN NEBRASKA.
THE 12Z WEDNESDAY GFS AND NAM ARE IN GOOD AGREEMENT WITH OVERALL FAST
WEST TO EAST ZONAL FLOW THROUGH PERIOD. BOTH MODELS NOT DOING WELL
IN PLACEMENT OF SHORTWAVE TROUGH OVER EASTERN NEBRASKA. BOTH MODELS
IN VERY GOOD AGREEMENT IN INCREASING THE LOW LEVEL JET...MOISTURE
TRANSPORT AND CONVERGENCE AHEAD OF UPPER LEVEL SHORTWAVE TROUGH OVER
EASTERN NEBRASKA TONIGHT. MAIN DIFFERENCES BETWEEN BOTH
THE MODELS IS THE TIMING AND PLACEMENT OF SURFACE FEATURES/SHORTWAVE
TROUGH THURSDAY NIGHT INTO FRIDAY. THE 12Z WEDNESDAY NAM FASTER AND
FARTHER SOUTH AND EAST WITH SURFACE FRONT THAN GFS.
TONIGHT INTO THURSDAY...UPPER LEVEL SHORTWAVE TROUGH OVER EASTERN
NEBRASKA MOVES EAST ALONG STATIONARY FRONT OVER CENTRAL IOWA
TONIGHT. BOTH MODELS INDICATE INCREASING LOW LEVEL JET THIS EVENING
OVER THE CENTRAL PLAINS. THIS ALLOWS FOR STRONG MOISTURE TRANSPORT
AND THETA E CONVERGENCE AT 850MB INTO NORTHERN IOWA AND SOUTHERN
WISCONSIN TONIGHT. COMBINED WITH HIGH PRECIPITABLE WATER VALUES OF
AROUND TWO INCHES...WET SOILS AND POSSIBLE HIGH RAINFALL RATES. THE
POSSIBILITY OF FLOODING WILL CONTINUE ACROSS THE SOUTHERN FORECAST
AREA. WILL CONTINUE WITH FLASH FLOOD WATCH THROUGH 15Z THURSDAY. BOTH
THE WEDNESDAY GFS AND NAM MOVE SURFACE FRONT NORTHWARD THURSDAY
MORNING AND ASSOCIATED MOISTURE TRANSPORT AND CONVERGENCE. HAVE
INCREASED PRECIPITATION CHANCES ACROSS PARTS OF NORTHERN FORECAST
AREA.
NEXT SHORTWAVE TROUGH EMBEDDED IN WEST TO EAST FLOW MOVES
INTO THE CENTRAL PLAINS THURSDAY NIGHT AND INTO FRIDAY. THE 12Z
WEDNESDAY GFS INDICATES SURFACE FRONT OVER SOUTHEAST WISCONSIN INTO
NORTHEASTERN KANSAS BY 12Z FRIDAY...12Z WEDNESDAY NAM FARTHER
SOUTH AND EAST THAN GFS. BOTH MODELS CONTINUE TO INDICATE STRONG
MOISTURE TRANSPORT AND CONVERGENCE AT 850MB OVERRUNNING SURFACE
FRONT. WITH MODEL DIFFERENCES WITH PLACEMENT OF SURFACE FRONT...
CONFIDENCE IS LOWER THURSDAY NIGHT INTO FRIDAY. HAVE INCREASED
PRECIPITATION CHANCES ACROSS SOUTHERN FORECAST AREA.
BOTH MODELS IN GOOD AGREEMENT IN BUILDING SURFACE RIDGE INTO
FORECAST AREA BY 18Z SATURDAY. GOOD SUBSIDENCE UNDERNEATH RIDGE WILL
ALLOW FOR DRY CONDITIONS ACROSS FORECAST AREA.
LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY
MAIN FORECAST CONCERNS ARE PRECIPITATION CHANCES
TUESDAY...THEN TEMPERATURES THROUGH PERIOD. BOTH THE 00Z WEDNESDAY
GFS AND ECMWF ARE IN GOOD AGREEMENT WITH ZONAL FLOW THROUGH PERIOD.
MAIN DIFFERENCES BETWEEN THE MODELS IS THE TIMING OF SHORTWAVE
TROUGHS EARLY NEXT WEEK. 00Z WEDNESDAY GFS SLIGHTLY FASTER WITH
FIRST SHORTWAVE TROUGH MONDAY THAN ECMWF. 00Z WEDNESDAY GFS
ENSEMBLE MEAN AND ECMWF ARE IN BETTER AGREEMENT IN TIMING OF
SHORTWAVE TROUGHS EARLY NEXT WEEK. WILL FOLLOW CLOSER TO ECMWF AND
GFS ENSEMBLE MEAN THROUGH PERIOD. SHORTWAVE RIDGE BUILDS INTO THE
UPPER MIDWEST AND GREAT LAKES REGION SATURDAY NIGHT INTO MONDAY.
THIS WILL ALLOW MAIN ENERGY FROM ANY EMBEDDED SHORTWAVE TROUGHS TO
BE NORTH OF FORECAST AREA. WILL GO WITH DRY FORECAST FROM SATURDAY
NIGHT INTO MONDAY. STRONGER SHORTWAVE TROUGH MOVES ACROSS THE
NORTHERN PLAINS AND UPPER MIDWEST TUESDAY INTO WEDNESDAY. 00Z
WEDNESDAY ECMWF INDICATES STRONG MOISTURE TRANSPORT AND CONVERGENCE
INTO FORECAST AREA. 00Z WEDNESDAY GFS ENSEMBLES INDICATING
PROBABILITY OF OVER 30 PERCENT OF MEASURABLE PRECIPITATION. WILL
CONTINUE WITH CHANCES OF PRECIPITATION TUESDAY INTO WEDNESDAY.
.AVIATION...
CONTINUED FOCUS ON TRYING TO TIME ROUNDS OF CONVECTION AT TAF SITES.
MVFR CONDITIONS OVER MUCH OF THE AREA EXCEPT NEAR SHOWERS AND
THUNDERSTORMS THAT MAY BE AROUND MUCH OF THE EVENING. POSSIBLE BREAK
FOR A SHORT PERIOD TONIGHT MAY LEAD TO MORE DEVELOPMENT IF MOISTURE
TRANSPORT BACK ACROSS STALLED FRONT HELPS CREATE MORE STORMS. ALSO
CHANCE THAT HEAVIEST CONVECTION REMAINS ACROSS CENTRAL IOWA LIMITING
DEVELOPMENT CLOSER TO INTERSTATE 90 AND HENCE MORE IMPROVED
CONDITIONS.
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY
MORNING FOR WIZ041-WIZ053-WIZ054-WIZ055-WIZ061.
MN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY
MORNING FOR MNZ079-MNZ086-MNZ087-MNZ088-MNZ094-MNZ095-
MNZ096.
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY
MORNING FOR IAZ008-IAZ009-IAZ010-IAZ011-IAZ018-IAZ019-
IAZ029-IAZ030.
SHORT-LONG TERM...DTJ
AVIATION..........SHEA
&&HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 325 PM CDT WED AUG 22 2007 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ041-053>055- 061-231100- ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE-FILLMORE-FLOYD- GRANT-HOUSTON-HOWARD-LA CROSSE-MITCHELL-MOWER-OLMSTED-RICHLAND- VERNON-WABASHA-WINNESHIEK-WINONA- 325 PM CDT WED AUG 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA... SOUTHEAST MINNESOTA AND SOUTHWEST WISCONSIN. .DAY ONE...TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR TONIGHT. A FRONTAL BOUNDARY REMAINS JUST SOUTH OF THE AREA BUT THUNDERSTORMS HAVE BEEN DEVELOPING ALONG AND NORTH OF THIS BOUNDARY THROUGH THE DAY. THE STRONGEST STORMS HEADING INTO THE EVENING WILL AFFECT NORTHEAST IOWA AND SOUTHWEST WISCONSIN WHERE ENOUGH INSTABILITY EXISTS TO POSSIBLY PRODUCE LARGE HAIL...STRONG WINDS IN ADDITION TO MORE HEAVY RAIN. FURTHER NORTH HEAVY RAIN MAY DEVELOP...BUT A MORE MODERATE RAIN IS EXPECTED AT LEAST THROUGH MIDNIGHT. AFTER THAT THE HEAVY RAIN THREAT MAY START TO SHIFT NORTH INTO SOUTHERN MINNESOTA AS WELL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER SHOT AT THUNDERSTORMS IS EXPECTED THURSDAY AND FRIDAY. AGAIN...FLASH FLOODING WILL BE THE MAIN THREAT OF CONCERN... ALTHOUGH HIGH WIND AND LARGE HAIL MAY ALSO ACCOMPANY STORMS. .SPOTTER INFORMATION STATEMENT... REPORTS OF FLASH FLOODS...MUD SLIDES OR SIGNIFICANT HEAVY RAIN WOULD BE APPRECIATED BY SPOTTERS OR EMERGENCY MANAGEMENT PERSONNEL. SPOTTERS MAY ALSO BE NEEDED FOR A TIME LATE THIS AFTERNOON AND EARLY EVENING TO MONITOR HAIL AND WIND THREATS. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. WIZ017-029-032>034-042>044-231100- ADAMS-BUFFALO-CLARK-JACKSON-JUNEAU-MONROE-TAYLOR-TREMPEALEAU- 325 PM CDT WED AUG 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF WESTERN AND CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE AREA TONIGHT BUT THE RISK OF REAL HEAVY RAIN OR OTHER SEVERE WEATHER WILL PROBABLY STAY SOUTH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE THURSDAY AND FRIDAY WITH THE CHANCE OF HEAVY RAIN BUT THE RISK OF OTHER SEVERE WEATHER SHOULD REMAIN SOUTH AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT MAY BE NEEDED TO REPORT RAINFALL OR ANY FLOODING PROBLEMS. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. SHEA
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
1213 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL AUSTIN 43.67N 92.97W
08/21/2007 E1.00 INCH MOWER MN EMERGENCY MNGR
0904 PM HAIL 2 E AUSTIN 43.67N 92.93W
08/21/2007 E1.75 INCH MOWER MN EMERGENCY MNGR
0912 PM HAIL DEXTER 43.72N 92.70W
08/21/2007 E1.00 INCH MOWER MN LAW ENFORCEMENT
0924 PM HAIL 3 W RACINE 43.78N 92.54W
08/21/2007 E0.88 INCH MOWER MN FIRE DEPT/RESCUE
REPORTED BY STEWARTVILLE FIRE DEPARTMENT STORM SPOTTERS.
0927 PM HAIL RACINE 43.78N 92.48W
08/21/2007 E1.00 INCH MOWER MN TRAINED SPOTTER
NICKEL TO QUARTER SIZED HAIL FELL FOR NEARLY 10 MINUTES.
1008 PM FLASH FLOOD AUSTIN 43.67N 92.97W
08/21/2007 MOWER MN BROADCAST MEDIA
KAAL-TV REPORTED STREET FLOODING ON 4TH STREET NEAR
INTERSTATE 90.
1018 PM TSTM WND GST 1 E CHARLES CITY 43.07N 92.66W
08/21/2007 M51.00 MPH FLOYD IA AWOS
1020 PM FLASH FLOOD AUSTIN 43.67N 92.97W
08/21/2007 MOWER MN BROADCAST MEDIA
KAAL TV REPORTED FLOODING ALONG OAKLAND AVENUE
1030 PM FLASH FLOOD SPRING VALLEY 43.69N 92.39W
08/21/2007 FILLMORE MN LAW ENFORCEMENT
PART OF BASEMENT WALL COLLAPSED IN A HOUSE
1030 PM TSTM WND DMG NEW HAMPTON 43.06N 92.31W
08/21/2007 CHICKASAW IA PUBLIC
TREE SNAPPED 20 FT UP. SNAPPED POWER LINES. GARDEN
TRAILER AND MOWER THROWN. RELAYED VIA SHERIFF.
1035 PM FLASH FLOOD SPRING VALLEY 43.69N 92.39W
08/21/2007 FILLMORE MN LAW ENFORCEMENT
STREET FLOODING REPORTED
1035 PM HEAVY RAIN SPRING VALLEY 43.69N 92.39W
08/21/2007 M2.50 INCH FILLMORE MN AMATEUR RADIO
MOST OF THAT RAIN FELL DURING THE PAST HOUR.
1100 PM FLASH FLOOD CRESCO 43.37N 92.12W
08/21/2007 HOWARD IA LAW ENFORCEMENT
SHERIFF REPORTED THAT GRAVEL ROADS HAD WASHOUTS SPREAD
THROUGH THE COUNTY. TIME ESTIMATED.
1115 PM TSTM WND DMG HANOVER 43.36N 91.53W
08/21/2007 ALLAMAKEE IA LAW ENFORCEMENT
CAR BLOWN INTO A DITCH
1119 PM TSTM WND DMG DECORAH 43.31N 91.79W
08/21/2007 WINNESHIEK IA LAW ENFORCEMENT
SEVERAL TREES BLOWN DOWN
1124 PM TSTM WND DMG 2 NW EITZEN 43.53N 91.49W
08/21/2007 HOUSTON MN LAW ENFORCEMENT
POWER LINE BLOWN DOWN
1127 PM TSTM WND GST VILLAGE CREEK 43.32N 91.25W
08/21/2007 E50.00 MPH ALLAMAKEE IA LAW ENFORCEMENT
1130 PM FLASH FLOOD 2 SE BLUFFTON 43.38N 91.91W
08/21/2007 WINNESHIEK IA LAW ENFORCEMENT
SCENIC RIVER ROAD DAMAGED BY WATER. TRAVEL NOT
RECOMMENDED. TIME ESTIMATED.
1130 PM FLASH FLOOD 2 N BLUFFTON 43.43N 91.93W
08/21/2007 WINNESHIEK IA LAW ENFORCEMENT
COUNTY W20 OPEN BUT DAMAGED BY WATER. NOT RECOMMEDNED FOR
TRAVEL. TIME ESTIMATED.
1130 PM FLASH FLOOD 2 N RIDGEWAY 43.33N 91.99W
08/21/2007 WINNESHIEK IA LAW ENFORCEMENT
COUNTY W14 DAMAGED DUE TO HEAVY RAINFALL. TRAVEL NOT
RECOMMENDED. TIME ESTIMATED.
1135 PM TSTM WND GST CHARLES CITY 43.07N 92.68W
08/21/2007 E50.00 MPH FLOYD IA LAW ENFORCEMENT
2-3 INCH TREE LIMBS DOWN. AWOS AT AIRPORT REPORTED 22 MPH
PEAK GUST. RADAR INDICATED BOWING BEGAN ON EASTERN EDGE
OF COUNTY.
1145 PM HEAVY RAIN 1 E VICTORY 43.48N 91.20W
08/21/2007 M0.00 INCH VERNON WI CO-OP OBSERVER
2.48 INCHES IN 20-30 MINUTES.
1145 PM TSTM WND DMG 1 E VICTORY 43.48N 91.20W
08/21/2007 VERNON WI CO-OP OBSERVER
TREE DOWN ON ROOF OF HOUSE WITH HOUSE ALSO SUSTAINING
SHINGLE AND FACIA DAMAGE. POWER LINES DOWN...POWER
REMAINS OUT AS OF 930 AM AUG 22.
1145 PM TSTM WND DMG 1 NE CHURCHTOWN 43.36N 91.34W
08/21/2007 ALLAMAKEE IA DEPT OF HIGHWAYS
18 TREES DOWN ACROSS MAYS PRAIRIE ROAD NORTH OF HIGHWAY
9. ROAD CLOSED.
1150 PM TSTM WND DMG DE SOTO 43.43N 91.20W
08/21/2007 VERNON WI LAW ENFORCEMENT
TREES AND POWER LINES BLOWN DOWN
1200 AM FLASH FLOOD 5 NW WAUKON 43.32N 91.55W
08/22/2007 ALLAMAKEE IA LAW ENFORCEMENT
ONEILL RIDGE ROAD CLOSED DUE TO WATER ISSUES. THAT
REMAINED CLOSED AT 1030 AM AUG 22. PARTIAL ROAD CLOSURES
THROUGH THE REMAINDER OF THE COUNTY DUE TO RAINFALL. TIME
ESTIMATED.
1200 AM FLASH FLOOD CALEDONIA 43.63N 91.50W
08/22/2007 HOUSTON MN LAW ENFORCEMENT
WATER OVER THE ROAD NEAR GREEN ACRES
1205 AM TSTM WND DMG VIROQUA 43.56N 90.89W
08/22/2007 VERNON WI AMATEUR RADIO
TREES AND POWER LINES BLOWN DOWN
1210 AM TSTM WND DMG FENNIMORE 42.98N 90.65W
08/22/2007 GRANT WI PUBLIC
TREE DOWN IN FENNIMORE
1210 AM TSTM WND DMG 8 SW VIROQUA 43.48N 91.00W
08/22/2007 VERNON WI EMERGENCY MNGR
BARN...SILO...HOUSE AND TREES DAMAGED IN HORNBY HOLLOW.
NWS SURVEYED DAMAGE FOR POSSIBLE TORNADO. CORN FLATTENED
IN MANY FIELDS...OUT BUILDING ROOF BLOWN OFF. DAMAGE WAS
FROM STRAIGHT LINE WINDS ESTIMATED AT 60-70 MPH.
1215 AM TSTM WND DMG RICHLAND CENTER 43.34N 90.38W
08/22/2007 RICHLAND WI LAW ENFORCEMENT
TREES DOWN IN TOWN.
1218 AM TSTM WND DMG ROCKTON 43.65N 90.60W
08/22/2007 VERNON WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
0100 AM FLASH FLOOD 4 NNE STODDARD 43.71N 91.19W
08/22/2007 VERNON WI NWS EMPLOYEE
THREE MUDSLIDES ALONG COUNTY K...ONE WAS ON ROADSIDE.
PARTIAL WASHOUT OF SUNSHINE DRIVE WHICH WAS REPAIRED
EARLIER IN THE DAY...3 FOOT GULLY INTO LANE EDGE OF ROAD.
TIME ESTIMATED.
&&
DANBPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
433 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND DMG VOLGA 42.80N 91.54W
08/22/2007 CLAYTON IA LAW ENFORCEMENT
TREE BLOWN DOWN
0418 PM TSTM WND DMG ELKADER 42.86N 91.40W
08/22/2007 CLAYTON IA LAW ENFORCEMENT
TREE BLOWN DOWN
0425 PM TSTM WND DMG LITTLEPORT 42.75N 91.37W
08/22/2007 CLAYTON IA LAW ENFORCEMENT
POWER LINES BLOWN DOWN - NO POWER CURRENTLY IN LITTLEPORT
&&
BOYNEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
506 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG HAZEL GREEN 42.53N 90.44W
08/22/2007 GRANT WI EMERGENCY MNGR
TREES BLOWN DOWN
0500 PM TSTM WND DMG 1 S BLOOMINGTON 42.88N 90.93W
08/22/2007 GRANT WI AMATEUR RADIO
TREE BLOWN DOWN ONTO HIGHWAY 35. THIS TREE WAS BLOCKING
TRAFFIC.
&&
BOYNEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
512 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND GST 10 S CASSVILLE 42.57N 90.99W
08/22/2007 E60.00 MPH DUBUQUE IA TRAINED SPOTTER
&&
BOYNEPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
517 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND GST 1 SE CASSVILLE 42.71N 90.98W
08/22/2007 E60.00 MPH GRANT WI TRAINED SPOTTER
&&
BOYNEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
523 PM CDT WED AUG 22 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG 3 NE BEETOWN 42.83N 90.84W
08/22/2007 GRANT WI EMERGENCY MNGR
TREES WERE DOWN AT BEETOWN ROAD AND HIGHWAY 35.
&&
SHEAThe La Crosse radar (KARX), 57 km away, was scanning. The volume nearest the first event began at 22:44 UTC.
1 flash flood. Local standard time, as filed.
Water was over some roads in Winona County.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Minnesota in 2007Every state in 2007This day in weather historyWarnings in Minnesota, August 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 49561.